A remark on the vanishing of certain cohomology groups
Compositio Mathematica, Tome 21 (1969) no. 4, p. 417-430
@article{CM_1969__21_4_417_0,
     author = {Andreotti, Aldo and Tomassini, Giuseppe},
     title = {A remark on the vanishing of certain cohomology groups},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {4},
     year = {1969},
     pages = {417-430},
     zbl = {0186.14101},
     mrnumber = {261031},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_4_417_0}
}
Andreotti, A.; Tomassini, G. A remark on the vanishing of certain cohomology groups. Compositio Mathematica, Tome 21 (1969) no. 4, pp. 417-430. https://www.numdam.org/item/CM_1969__21_4_417_0/

A. Andreotti And H. Grauert [1] Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962) p. 193-259. | Numdam | MR 150342 | Zbl 0106.05501

A. Andreotti AND E. Vesentini [2] On deformations of discontinuous groups, Acta Math., 112 (1964) p. 249-298. | MR 169251 | Zbl 0163.10301

J.P. Serre [3] Faisceaux algébriques cohérents, Ann. of. Math., 61 (1955) p. 197-278. | MR 68874 | Zbl 0067.16201